# SDR HEEA0016584

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 7000839901
- Condition: Failed
- Location: Radio Alt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO DH INDICATION, EITHER LIGHT OR ORAL.
